You could try something like epiderm- it does have any steroid in it its an emollient- you need something very greasy- so my dermatologist tells me- they said i have lip lickers eczema on my top lip but im 99% certain that i never lick my top lip! Also see if you can get hydrocirtisone- its one of the weakest ones- i have really bad eczema all over me and the derm and gp have told me that the only thing dermovate should ever be used for is very bad spots on your hands feet etc but never on your face. Go for oitnment based things rather than cream- for some reason they are better.
Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK